MAUDE Adverse Event Report: S.E.R.F Societe dEtudes Recherche Fabrication CI 57/28 E DUAL MOBILITY PE LI; prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous

S.E.R.F Societe dEtudes Recherche Fabrication CI 57/28 E DUAL MOBILITY PE LI; prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous
Catalog Number RM54202857
Medical Device Problem Codes Degraded (1153); Material Erosion (1214)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient occured a bi-lateral hip revision due to liner erosion and wear of the cup.
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.

Brand Name
CI 57/28 E DUAL MOBILITY PE LI
Common Device Name
prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous
Manufacturer (Section D)
S.E.R.F Societe dEtudes Recherche Fabrication
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F Societe dEtudes Recherche Fabrication
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
margaux baboulaz
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
+33()472056010
MDR Report Key50714616
Report Number3008668801-2026-00028
Device Sequence Number13435892
Product Code LZO
UDI-Device Identifier03662200006014
UDI-Public03662200006014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Catalogue NumberRM54202857
Device Lot Number1606382A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale